# SDR 0001811230

- Difficulty date: May 7, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- Aircraft time: 104,429 hours, 25,848 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE SMELL IN AFT CABIN.  CAPTAIN INSPECTED AND AGREED.  FLIGHT DIVERTED TO YHZ AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AFT GALLEY AREA INCLUDING CEILING AREA, COFFEEMAKERS, AND C/B PANELS WITH NO PROBLEMS NOTED.  FOUND OVEN RUNNING HOT ON MEDIUM SETTING.  SUSPECT SMELL FROM FOOD CARRIER IN OVEN.  REMOVED FOOD CARRIERS AND PLACARD OVEN INOPERATIVE.  ALSO, REPLACED COALESCER SOCKS.  AIRCRAFT APPROVED FOR SERVICE.
